# SDR ASAA2018040324135

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,769 hours, 7,155 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, THE LEFT FORWARD WINDOW HEAT LIGHT ILLUMINATED. IAW THE OQH THE WINDOW HEAT SWITCH WAS SELECTED OFF FOR 5 MINUTES, ON REVERSING TO ON, THE OVERHEAT LIGHT REMAINED ILLUMINATED AND STAYED ON. ACFT GROUNDED.  PERFORMED WINDOW HEAT BITE TEST, IAW FIM 31-40 TASK 801, NO FAULTS NOTED. SWAPPED WINDOW HEAT CONTROL BOXES IAW AMM 30-41-11, BITE STILL SHOWS NO FAULTS AND SYSTEM OPS NORMAL. SWAPPED WINDOW HEAT CONTROL UNITS BACK TO ORIGINAL POSITIONS.  ALL WINDOW HEAT SYSTEMS OPS NORMAL. AND ALL BITE CHECKS PASS,  ACFT OK FOR SERVICE.
